Alert archive / Kansas / Flash Flood Warnings in 2016

Flash Flood Warning 24, NWS Topeka, KS

May 27, 2016Clay County, Riley County, Washington County, Kansas

NWS Topeka, KS issued this flash flood warning at May 27, 2016, 6:37 PM CDT for Clay County, Riley County, Washington County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2016, 6:37 PM CDT (23:37 UTC)
Expired
May 27, 2016, 10:30 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Clay County, KS, Riley County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 93 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:45 PM CDTFLASH FLOOD8 S Greenleaf, KSROADS FLOODED ALONG UPLAND ROAD SOUTH OF GREELEAF. TIME OF FLOODING ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WGUS53 KTOP 272337
FFWTOP
KSC027-161-201-280330-
/O.NEW.KTOP.FF.W.0024.160527T2337Z-160528T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
637 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
  NORTHWESTERN RILEY COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 1030 PM CDT

* AT 636 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LINN...GREENLEAF AND BARNES. 

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3977 9683 3944 9683 3946 9706 3976 9709

$$
2 follow-up statements
677 
WGUS73 KTOP 280113
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
813 PM CDT FRI MAY 27 2016

KSC027-161-201-280330-
/O.CON.KTOP.FF.W.0024.000000T0000Z-160528T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-WASHINGTON-RILEY-
813 PM CDT FRI MAY 27 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHEASTERN CLAY...SOUTHEASTERN WASHINGTON AND NORTHWESTERN RILEY
COUNTIES...

AT 811 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A FEW ROADS
FLOODED ALONG UPLAND ROAD APPROXIMATELY 8 MILES SOUTH OF GREENLEAF. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINN...GREENLEAF AND BARNES. 

ADDITIONAL RAINFALL AMOUNTS OF AROUND HALF AN INCH ARE POSSIBLE IN
THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3977 9683 3944 9683 3946 9706 3976 9709

$$
052 
WGUS73 KTOP 280323
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1023 PM CDT FRI MAY 27 2016

KSC027-161-201-280332-
/O.EXP.KTOP.FF.W.0024.000000T0000Z-160528T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-WASHINGTON-RILEY-
1023 PM CDT FRI MAY 27 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN CLAY...SOUTHEASTERN
WASHINGTON AND NORTHWESTERN RILEY COUNTIES WILL EXPIRE AT 1030 PM
CDT...

FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE
CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3977 9683 3944 9683 3946 9706 3976 9709

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:58 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 27, 3:58 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
358 PM CDT FRI MAY 27 2016

.SHORT TERM...(This Evening through Saturday)
Issued at 302 PM CDT FRI MAY 27 2016

An intense upper level trough was located across western KS and
extended southward across the TX PNHDL. This upper level trough will
lift northeast across KS later Tonight. At the surface an area low
pressure was located north of Garden City and will move northeast
into southeast NE by 15Z Monday. A surface front extended southward
across southwest KS into the northern TX PNHDL. A dryline was
located ahead of the front across south central KS, southward across
western OK. Severe thunderstorms have already developed south of ICT
and were moving north-northeast and will probably move into the
southwest counties of the CWA after 5 PM. Additional thunderstorms
will develop within the warm sector as stronger ascent lifts
northeast across eastern KS ahead of the upper level trough.

MLCAPE this afternoon across the CWA were only around 1,000 J/KG due
to the cloud cover and outflow left from last night's storms. Some
partial clearing across the southwest counties may help the MLCAPEs
increase to near 2000 J/KG by 600 PM. The best chance for severe
thunderstorms will be across the southwest and south central
counties of the CWA. The primary hazard will be large hail and
damaging wind gusts. The 0-6KM effective shear is forecasted to
increase to 40-50 KTS across the western counties of the CWA through
the evening hours. The 0-1KM SRH increases to 50 J/KG across the
western counties of the CWA during the early evening hours. Given
the low 0-1 KM SRH values the chance for any weak isolated tornadoes
will be very small from discrete cells.

The biggest threat with storms this evening and tonight will be
heavy rainfall. There may be prolong periods of training
thunderstorms, especially across the western half of the CWA through
the evening hours. The line of storms will gradually spread east
across the remainder of the CWA during the evening hours. I would
not be surprised if some areas of the CWA see 1 to 2 inches of
rainfall over night. If the line of thunderstorms weaken through the
mid and late evening hours the potential for heavy rainfall may
decrease slightly across the eastern counties of the CWA. We will
have to monitor mesoscale developments to determine the total amount
of rainfall across the CWA through the evening hours.

Given that the ground is saturated and most rivers are at or out of
their banks, any additional heavy rainfall will cause flash
flooding. Therefore I have kept the flash flood watch going through
12Z Saturday.

Saturday, the upper level trough will lift northeast into the  upper
midwest. A secondary front will push southeast into northeast KS
late Saturday afternoon. There may be enough residual moisture for
scattered shower and thunderstorms late Saturday afternoon across
the northeast counties. Highs on Saturday will the upper 70s to
lower 80s with more insolation during the afternoon.

.LONG TERM...(Saturday Night through Friday)
Issued at 302 PM CDT FRI MAY 27 2016

On Saturday, the mid-level trough and surface low will finally lift
northeast of the area. Models seem to be tracking faster with the
this system exiting the area, so expect diminishing showers and
thunderstorms from west to east through the day. In fact, the
ECMWF/NAM/GEM have most of the forecast area dry by the afternoon
with the GFS being the outlier in keeping some scattered
precipitation across eastern KS. If storms are able to clear out
during the morning, then the potential for any stronger storms
should be relatively low.  Due to some uncertainty in the amount of
destabilization present during the morning and how much wind shear
will be in place, cannot entirely rule out the potential for an
isolated strong storm across extreme eastern Kansas. However, the
better potential for stronger storms is looking to be just east of
the forecast area due to the faster tracking of this system.  With
the morning cloud cover, conditions may initially be slow to warm-
up, but expect afternoon temperatures to reach into the upper 70s to
low 80s.

A brief window of dry conditions are looking more likely during the
Saturday night through Sunday morning timeframe before the next mid-
level wave lifts northeastward into the area, helping to push a
boundary northward into at least southern Kansas. As a result,
showers and thunderstorms are expected to develop across the area
Sunday afternoon into Sunday evening.  With the shortwave tracking
overhead through the day on Monday, additional showers and
thunderstorms will be possible.  For any storms that develop Sunday
through Monday, wind shear looks to be minimal, thus limiting the
potential for any strong to severe storms at this time. However,
flash flooding and river flooding will continue to be a concern due
to the heavy rainfall that has already occurred across the outlook
area this past week.  As for temperatures Sunday and Monday, expect
mild conditions Sunday ahead of the advancing wave, pushing high
temperatures into the low/mid 80s.  With ongoing precipitation on
Monday, temperatures should be a bit cooler in the upper 70s to low
80s.

For the extended forecast period covering mid to late next week,
have kept chance POPs in the forecast considering the GFS and ECMWF
are split on intensity and amplification of an upper level trough
pushing across the Northern Rockies into the Upper Midwest Tuesday
and Wednesday.  GFS is much more aggressive with moisture and the
upper level forcing making for a more widespread wet pattern for
Tuesday and Wednesday.  Could see some severe potential slip into
portions of northeast KS if the GFS does verify.  But the ECMWF
would lean more toward a disorganized multicell type set up with
more isolated activity at least the way it looks right now. Forcing,
although somewhat disorganized from both solutions and further north
of the forecast area, will likely see a fairly strong cold front for
this time of year get pushed through the region overnight Wednesday
into Thursday bringing a dry set up for at least a couple days.
Guidance diverges from each other a bit more from here as more upper
level energy resides to the north of the Central Plains with a
modified Canadian high in place with somewhat limited moisture
return into the Friday time frame.  The GFS develops an upper level
cut off low regime over the region which could complicate the
general precipitation forecast depending on how much moisture is
wrapped around late in forecast period on Friday. High temps
through the period should remain generally in the mid to upper 70s
and cool back as low as the upper 50s with the cold front moving
through the area Wednesday night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1214 PM CDT FRI MAY 27 2016

Scattered thunderstorms will develop this afternoon across the
terminals. There may be a window late this afternoon when they may
become more numerous. Expect prevailing VFR conditions. However, any
thunderstorm moving across the terminal will bring visibilities
and ceilings down to MVFR or even IFR during the duration of the
thunderstorm. There may also be gusty winds and hail in the
stronger storms. The storms should diminish by midnight.

&&

.TOP Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ008>012-
020>024-026-034>040-054>056-058-059.

&&

SHORT TERM...Gargan
LONG TERM...Drake/Hennecke
AVIATION...Gargan
Hazardous weather outlook, May 27, 3:51 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
351 PM CDT FRI MAY 27 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-282100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
351 PM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE LIKELY TO CONTINUE TO DEVELOP THIS
AFTERNOON AND EVENING ACROSS THE FORECAST AREA. A FEW OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.
THE MAIN SEVERE WEATHER THREAT WILL BE ALONG AND WEST OF
MARYSVILLE TO WAMEGO TO EMPORIA.  LOCALIZED FLOODING IS LIKELY
GIVEN THE RECENT HEAVY RAINS. A FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH SATURDAY MORNING.

MULTIPLE RIVERS ARE CURRENTLY EXPERIENCING OR FORECAST TO REACH
MINOR OR MODERATE FLOOD STAGE. PLEASE REFER TO THE FLOOD
STATEMENTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MULTIPLE ROUNDS OF THUNDERSTORMS ARE POSSIBLE PERIODICALLY
THROUGHOUT THE PERIOD. A FEW STORMS SATURDAY AFTERNOON MAY BECOME
MARGINALLY SEVERE OVER FAR EASTERN KANSAS. SMALL HAIL AND GUSTY
WINDS COULD BE POSSIBLE. FLOODING OF AREA RIVERS IS LIKELY TO
PERSIST THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, May 27, 3:29 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
329 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HEAVY RAIN       5 SE SABETHA            39.85N 95.75W
05/27/2016  M1.82 INCH       BROWN              KS   TRAINED SPOTTER

            24 HOUR TOTAL RAINFALL.

&&

BDRAKE
Special weather statement, May 27, 4:31 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
431 PM CDT FRI MAY 27 2016

KSZ008-272200-
REPUBLIC-
431 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL REPUBLIC COUNTY
UNTIL 500 PM CDT...

AT 430 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHESTER...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF NORTH CENTRAL REPUBLIC COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL KANSAS.

LAT...LON 4000 9753 3992 9751 3985 9773 4000 9784
TIME...MOT...LOC 2130Z 159DEG 16KT 3997 9766

GDP
Special weather statement, May 27, 5:02 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
502 PM CDT FRI MAY 27 2016

KSZ008-272230-
REPUBLIC-
502 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REPUBLIC COUNTY
UNTIL 530 PM CDT...

AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REPUBLIC...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REPUBLIC.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL KANSAS.

LAT...LON 4000 9773 3982 9787 3984 9793 4000 9793
TIME...MOT...LOC 2201Z 198DEG 18KT 3993 9792

GDP
Local storm report, May 27, 5:47 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
547 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     4 SSE LATIMER           38.68N 96.81W
05/27/2016  E50 MPH          MORRIS             KS   TRAINED SPOTTER

&&

PHILLIPS
Local storm report, May 27, 6:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     FLASH FLOOD      WNW MUNDEN              39.92N 97.54W
05/27/2016                   REPUBLIC           KS   TRAINED SPOTTER

            LOCALIZED FLOODING OCCURRING IN MUNDEN. WATER IS ACROSS
            SOME ROADS. ESTIMATED 3 INCHES OF RAIN HAS FALLEN AS OF
            630PM.

&&

HENNECKE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:24 PM CDTFlash Flood WarningTOPGeary, Lyon, Morris, Osage, Riley, Wabaunsee5 hr
May 26, 9:02 PM CDTRiver Flood WarningTOPJackson, Shawnee29 hr
May 26, 9:08 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa52 min
May 26, 9:43 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Ottawa, Riley47 min
May 26, 10:15 PM CDTFlash Flood WarningTOPDouglas, Jefferson3 hr
May 26, 10:27 PM CDTSpecial Weather StatementTOPGeary, Riley48 min
May 26, 10:35 PM CDTFlash Flood WarningTOPCoffey, Franklin, Lyon, Osage3 hr
May 26, 10:48 PM CDTRiver Flood WarningTOPLyon, Osage26 hr
May 26, 11:03 PM CDTRiver Flood WarningTOPShawnee25 hr
May 27, 1:12 AM CDTAreal Flood WarningTOPDouglas, Franklin, Geary, Jackson, Jefferson, Lyon and 5 more8 hr
May 27, 1:37 AM CDTRiver Flood WarningTOPDickinson71 hr
May 27, 1:37 AM CDTRiver Flood WarningTOPDickinson4 days
May 27, 1:37 AM CDTRiver Flood WarningTOPDouglas23 hr
May 27, 1:37 AM CDTRiver Flood WarningTOPDouglas, Jefferson51 hr
May 27, 1:37 AM CDTRiver Flood WarningTOPWabaunsee19 hr
May 27, 1:37 AM CDTRiver Flood WarningTOPOttawa, Saline67 hr
May 27, 1:48 AM CDTRiver Flood WarningTOPOsage22 hr
May 27, 2:22 AM CDTRiver Flood WarningTOPLyon5 days
May 27, 2:22 AM CDTRiver Flood WarningTOPLyon38 hr
May 27, 2:22 AM CDTRiver Flood WarningTOPLyon51 hr
May 27, 2:22 AM CDTRiver Flood WarningTOPLyon5 days
May 27, 3:37 AM CDTRiver Flood WarningTOPShawnee21 hr
May 27, 3:37 AM CDTRiver Flood WarningTOPRiley21 hr
May 27, 3:58 AM CDTRiver Flood WarningTOPMarshall6 days
May 27, 3:58 AM CDTRiver Flood WarningTOPMarshall43 hr
May 27, 3:58 AM CDTRiver Flood WarningTOPRiley25 hr
May 27, 3:58 AM CDTRiver Flood WarningTOPWashington29 hr
May 27, 8:37 AM CDTRiver Flood WarningTOPFranklin58 hr
May 27, 8:37 AM CDTRiver Flood WarningTOPFranklin, Osage53 hr
May 27, 8:37 AM CDTRiver Flood WarningTOPCloud42 hr
May 27, 9:49 AM CDTRiver Flood WarningTOPDouglas, Jefferson51 hr
May 27, 2:34 PM CDTRiver Flood WarningTOPPottawatomie, Riley, Wabaunsee20 hr
May 27, 4:31 PM CDTSpecial Weather StatementTOPRepublic29 min
May 27, 5:02 PM CDTSpecial Weather StatementTOPRepublic28 min
May 27, 5:34 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris26 min
May 27, 6:10 PM CDTAreal Flood AdvisoryTOPWashington3 hr
May 27, 6:32 PM CDTFlash Flood WarningTOPRepublic4 hr

Nearby

Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.